# SDR KPVA200715

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 42,510 hours, 70,663 cycles
- Engine: Pwa PW120
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT SMOKE WARNING LIGHT ILLUMINATED DURING FLIGHT. (MX) INSPECTED SMOKE WARNING SYSTEM AND FOUND CELL PHONE RINGING IN BAGGAGE COMPARTMENT. PERFORMED SMOKE WARNING SYSTEM TEST IAW MM 26-12-00 PG. 201, NO DEFECTS NOTED.
